# SDR AALA20140629004

- Difficulty date: June 28, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53621
- Aircraft time: 40,987 hours, 19,860 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENG OIL FILTER CLOG LIGHT ILLUMINATED.  ENG POWER REDUCED TO IDLE.  EMERGENCY DECLARED FLIGHT LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  FOUND CARBON BUILD UP IN OIL FILTER.  REPLACED RT ENG OIL FILTER & CHANGED OIL.  SYS GND CHECKED NORMAL OPERATION CLOSED.
